Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Point-transitive actions by a standard metric thread


Author: J. T. Borrego
Journal: Proc. Amer. Math. Soc. 23 (1969), 261-265
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0248793-3
MathSciNet review: 0248793
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Aczél and A. D. Wallace, A note on generalizations of transitive systems of transformations, Colloq. Math. 17 (1967), 29-34. MR 0217778 (36:867)
  • [2] J. T. Borrego and E. E. DeVun, Point-transitive actions by the unit interval, Canad. J. Math. (to appear). MR 0258001 (41:2649)
  • [3] H. Cohen and I. S. Krule, Continuous homomorphic images of real clans with zero Proc. Amer. Math. Soc. 10 (1959), 106-109. MR 0103948 (21:2710)
  • [4] J. M. Day and A. D. Wallace, Semigroups acting on continua, J. Austral. Math. Soc. 7 (1967), 327-340. MR 0217212 (36:303)
  • [5] W. M. Faucett, Compact semigroups irreducibly connected between two idempotents, Proc. Amer. Math. Soc. 6 (1955), 741-747. MR 0071712 (17:173c)
  • [6] K. H. Hofmann and P. S. Mostert, Elements of compact semigroups, Merrill, Columbus, Ohio, 1966. MR 0209387 (35:285)
  • [7] P. S. Mostert and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. (2) 65 (1957), 117-143. MR 0084103 (18:809c)
  • [8] A. B. Paalman-de Miranda, Topological semigroups, Matematisch Centrum, Amsterdam, 1964. MR 0167963 (29:5228)
  • [9] D. P. Stadtlander, Thread actions, Duke Math. J. 35 (1968), 483-490. MR 0238297 (38:6573)
  • [10] A. D. Wallace, On the structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 94-112. MR 0067907 (16:796d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248793-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society